Alert archive / Pennsylvania / River Flood Warnings in 2011
River Flood Warning 26, NWS State College, PA
NWS State College, PA issued this river flood warning at Mar 11, 2011, 12:22 AM EST for Blair County, Huntingdon County, Pennsylvania. It was in force for 10 hr.
The area
The counties it named.
The facts
- Issued
- Mar 11, 2011, 12:22 AM EST (05:22 UTC)
- Expired
- Mar 11, 2011, 10:25 AM EST
- In force
- 10 hr
- Issued by
- NWS State College, PA
- Flood severity
- Minor
Counties Blair County, PA, Huntingdon County, PA
The radar
The State College radar (KCCX), 54 km from the middle of the area, began a volume at 05:23 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Little Juniata River at Spruce Creek (SPKP1). The gauge peaked at 8.48 ft at Mar 11, 2011, 4:00 AM EST.
- Action stage
- 6 ft
- Minor stage
- 8 ft
- Moderate stage
- 10 ft
- Major stage
- 14 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 01558000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
912 WGUS41 KCTP 110522 FLWCTP BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE STATE COLLEGE, PA 1222 AM EST FRI MAR 11 2011 ...THE NATIONAL WEATHER SERVICE IN STATE COLLEGE, PA HAS ISSUED A FLOOD WARNING FOR THE FOLLOWING RIVERS IN PENNSYLVANIA... LITTLE JUNIATA RIVER AT SPRUCE CREEK PRECAUTIONARY/PREPAREDNESS ACTIONS... SAFETY MESSAGE...NEVER DRIVE CARS THROUGH FLOODED AREAS!! THE WATER MAY BE TOO DEEP TO ALLOW SAFE PASSAGE. MOST DEATHS THAT OCCUR DURING FLOODING ARE RELATED TO VEHICLES TRYING TO CROSS FLOODED ROADWAYS. AN UPDATE TO THIS PRODUCT WILL BE ISSUED LATER TONIGHT. && PAC013-061-111722- /O.NEW.KCTP.FL.W.0026.110311T0522Z-110311T2324Z/ /SPKP1.1.ER.110311T0449Z.110311T1200Z.110311T1724Z.NO/ 1222 AM EST FRI MAR 11 2011 THE NATIONAL WEATHER SERVICE IN STATE COLLEGE, PA HAS ISSUED A * FLOOD WARNING FOR THE LITTLE JUNIATA RIVER AT SPRUCE CREEK * UNTIL THIS EVENING...OR UNTIL THE WARNING IS CANCELLED. * AT 12 AM FRIDAY THE STAGE WAS...8.1 FEET. * FLOOD STAGE IS 8.0 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * THE RIVER WILL CONTINUE RISING TO NEAR 8.9 FEET BY THIS MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE THIS AFTERNOON. * AT 8.0 FEET...THE LEFT...OR NORTH BANK OVERFLOWS...AFFECTING SEVERAL HOMES. $$ EVANEGO/LAMBERT
2 follow-up statements
230
WGUS81 KCTP 111008
FLSCTP
FLOOD STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE, PA
508 AM EST FRI MAR 11 2011
...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN
PENNSYLVANIA...
CONESTOGA RIVER AT LANCASTER
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN
PENNSYLVANIA...
BALD EAGLE CREEK NEAR BEECH CREEK STATION
LOYALSOCK CREEK AT LOYALSOCKVILLE
LITTLE JUNIATA RIVER AT SPRUCE CREEK
AUGHWICK CREEK AT SHIRLEYSBURG
SUSQUEHANNA RIVER AT BLOOMSBURG
SUSQUEHANNA RIVER AT DANVILLE
SUSQUEHANNA RIVER NEAR SUNBURY
SUSQUEHANNA RIVER AT HARRISBURG
SUSQUEHANNA RIVER AT MARIETTA
PENNS CREEK NEAR PENNS CREEK
SHERMAN CREEK AT SHERMANS DALE
CONODOGUINET CREEK NEAR HOGESTOWN
SWATARA CREEK AT HARPER TAVERN
SWATARA CREEK NEAR HERSHEY
WEST BRANCH SUSQUEHANNA AT MILTON
WEST BRANCH SUSQUEHANNA AT LEWISBURG
FRANKSTOWN BRANCH OF THE JUNIATA AT WILLIAMSBURG
YELLOW BREECHES CREEK NEAR CAMP HILL
SWATARA CREEK AT MIDDLETOWN
CONEWANGO CREEK AT RUSSELL
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SAFETY MESSAGE...NEVER DRIVE CARS THROUGH FLOODED AREAS!! THE WATER
MAY BE TOO DEEP TO ALLOW SAFE PASSAGE. MOST DEATHS THAT OCCUR DURING
FLOODING ARE RELATED TO VEHICLES TRYING TO CROSS FLOODED ROADWAYS.
AN UPDATE TO THIS PRODUCT WILL BE ISSUED {**** ENTER GENERIC TIMING
FOR NEXT ISSUANCE OF THIS PRODUCT. I.E. "LATE THIS EVENING"*****}
&&
PAC097-119-112208-
/O.CON.KCTP.FL.W.0028.110311T1400Z-110313T1044Z/
/ILTP1.2.ER.110311T1400Z.110312T0600Z.110313T0444Z.NO/
508 AM EST FRI MAR 11 2011
THE FLOOD WARNING CONTINUES FOR
THE WEST BRANCH SUSQUEHANNA AT MILTON.
* FROM THIS MORNING TO SUNDAY MORNING...OR UNTIL THE WARNING IS
CANCELLED.
* AT 5 AM FRIDAY THE STAGE WAS 17.1 FEET AND RISING.
* FLOOD STAGE IS 19.0 FEET.
* MODERATE FLOODING IS FORECAST.
* THE RIVER IS FORECAST TO RISE ABOVE FLOOD STAGE BY LATE THIS
MORNING AND CREST NEAR 22.4 FEET AFTER MIDNIGHT TONIGHT. THE
RIVER WILL FALL BELOW FLOOD STAGE BY LATE EVENING TOMORROW.
* AT 22.0 FEET...HOMES ON SOUTH WATER STREET IN MILTON ARE FLOODED.
$$
PAC097-119-112208-
/O.CON.KCTP.FL.W.0029.110311T1400Z-110313T0800Z/
/LWBP1.1.ER.110311T1400Z.110312T0600Z.110313T0200Z.NO/
508 AM EST FRI MAR 11 2011
THE FLOOD WARNING CONTINUES FOR
THE WEST BRANCH SUSQUEHANNA AT LEWISBURG.
* FROM THIS MORNING TO LATE SATURDAY NIGHT...OR UNTIL THE WARNING IS
CANCELLED.
* AT 4 AM FRIDAY THE STAGE WAS 16.3 FEET AND RISING.
* FLOOD STAGE IS 18.0 FEET.
* MINOR FLOODING IS FORECAST.
* THE RIVER IS FORECAST TO RISE ABOVE FLOOD STAGE BY LATE THIS
MORNING AND CREST JUST BELOW 20.0 FEET BY AFTER MIDNIGHT
TONIGHT. THE RIVER WILL FALL BELOW FLOOD STAGE BY LATE EVENING
TOMORROW.
* AT 19.0 FEET...ROUTE 405 IS AFFECTED DOWNSTREAM OF THE LEWISBURG
BRIDGE.
$$
PAC013-061-112208-
/O.CON.KCTP.FL.W.0020.000000T0000Z-110312T0025Z/
/WIBP1.2.ER.110310T2300Z.110311T1000Z.110311T1825Z.NO/
508 AM EST FRI MAR 11 2011
THE FLOOD WARNING CONTINUES FOR
THE FRANKSTOWN BRANCH OF THE JUNIATA AT WILLIAMSBURG.
* AT 3 AM FRIDAY THE STAGE WAS 13.4 FEET AND FALLING.
* FLOOD STAGE IS 12.0 FEET.
* MODERATE FLOODING IS FORECAST.
* THE RIVER IS NEAR CREST THIS MORNING AND WILL FALL BELOW
FLOOD STAGE THIS AFTERNOON.
* AT 13.0 FEET...SECTIONS OF ROUTE 866 FROM WILLIAMSBURG TO GANISTER
ARE COVERED BY FLOOD WATERS.
$$
PAC061-112208-
/O.EXT.KCTP.FL.W.0009.000000T0000Z-110312T1300Z/
/SLYP1.2.ER.110310T1855Z.110311T1000Z.110312T0700Z.NO/
508 AM EST FRI MAR 11 2011
THE FLOOD WARNING CONTINUES FOR
THE AUGHWICK CREEK AT SHIRLEYSBURG.
* AT 4 AM FRIDAY THE STAGE WAS 13.4 FEET AND FALLING.
* FLOOD STAGE IS 10.0 FEET.
* MODERATE FLOODING IS FORECAST.
* THE CREEK IS NEAR CREST THIS MORNING AND WILL FALL BELOW
FLOOD STAGE AFTER MIDNIGHT TONIGHT.
* AT 12.0 FEET...FLOOD WATERS FROM AUGHWICK CREEK COVER PORTIONS OF
GILBO ROAD, AUGHWICK MILLS ROAD AND KEYSTONE ROAD IN SHIRLEY
TOWNSHIP.
$$
PAC037-112208-
/O.EXT.KCTP.FL.W.0010.110311T1900Z-110314T0800Z/
/BMBP1.2.ER.110311T1900Z.110312T1200Z.110314T0200Z.NO/
508 AM EST FRI MAR 11 2011
...FLOOD WARNING NOW IN EFFECT UNTIL LATE SUNDAY NIGHT...
THE FLOOD WARNING CONTINUES FOR
THE SUSQUEHANNA RIVER AT BLOOMSBURG.
* FROM THIS AFTERNOON TO LATE SUNDAY NIGHT...OR UNTIL THE WARNING IS
CANCELLED.
* AT 4 AM FRIDAY THE STAGE WAS 15.1 FEET AND RISING.
* FLOOD STAGE IS 19.0 FEET.
* MODERATE FLOODING IS FORECAST.
* THE RIVER IS FORECAST TO RISE ABOVE FLOOD STAGE BY THIS AFTERNOON
AND CREST JUST BELOW 24.0 FEET BY TOMORROW MORNING. THE
RIVER WILL FALL BELOW FLOOD STAGE BY SUNDAY BEFORE MIDNIGHT.
* AT 24.0 FEET...MUCH OF THE FAIRGROUNDS...AS WELL AS ADJACENT
AREAS...ARE AFFECTED BY HIGH WATER. HIGH WATER ALSO BEGINS TO
AFFECT THE RUNWAY AT THE AIRPORT.
$$
PAC037-093-097-112208-
/O.EXT.KCTP.FL.W.0011.110311T1900Z-110314T1115Z/
/DANP1.2.ER.110311T1900Z.110312T1700Z.110314T0515Z.NO/
508 AM EST FRI MAR 11 2011
...FLOOD WARNING NOW IN EFFECT UNTIL MONDAY MORNING...
THE FLOOD WARNING CONTINUES FOR
THE SUSQUEHANNA RIVER AT DANVILLE.
* FROM THIS AFTERNOON TO MONDAY MORNING...OR UNTIL THE WARNING IS
CANCELLED.
* AT 3 AM FRIDAY THE STAGE WAS 15.2 FEET AND RISING.
* FLOOD STAGE IS 20.0 FEET.
* MODERATE FLOODING IS FORECAST.
* THE RIVER IS FORECAST TO RISE ABOVE FLOOD STAGE BY THIS AFTERNOON
AND CREST NEAR 24.5 FEET EARLY AFTERNOON TOMORROW. THE RIVER
WILL FALL BELOW FLOOD STAGE BY EARLY MONDAY MORNING.
* AT 24.0 FEET...INUNDATION IN RIVERSIDE ON THE LEFT BANK OF THE
RIVER BEGINS TO AFFECT RESIDENCES.
$$
PAC043-067-097-099-119-112208-
/O.EXT.KCTP.FL.W.0021.110311T2000Z-110313T1938Z/
/SBYP1.2.ER.110311T2000Z.110312T1200Z.110313T1338Z.NO/
508 AM EST FRI MAR 11 2011
THE FLOOD WARNING CONTINUES FOR
THE SUSQUEHANNA RIVER NEAR SUNBURY.
* FROM THIS AFTERNOON TO SUNDAY AFTERNOON...OR UNTIL THE WARNING IS
CANCELLED.
* AT 4 AM FRIDAY THE STAGE WAS 20.5 FEET AND RISING.
* FLOOD STAGE IS 24.0 FEET.
* MODERATE FLOODING IS FORECAST.
* THE RIVER IS FORECAST TO RISE ABOVE FLOOD STAGE BY LATE THIS
AFTERNOON AND CREST JUST BELOW 27.0 FEET BY TOMORROW MORNING.
THE RIVER WILL FALL BELOW FLOOD STAGE BY LATE SUNDAY MORNING.
* AT 26.0 FEET...HIGH WATER AFFECTS A NUMBER OF HOMES AND BUSINESSES
IN AREAS NOT PROTECTED BY THE FLOOD WALL AND LEVEE SYSTEM.
$$
PAC041-043-067-071-097-099-109-133-112208-
/O.EXT.KCTP.FL.W.0022.110311T1900Z-110314T1040Z/
/HARP1.2.ER.110311T1900Z.110312T1700Z.110314T0440Z.NO/
508 AM EST FRI MAR 11 2011
...FLOOD WARNING NOW IN EFFECT UNTIL MONDAY MORNING...
THE FLOOD WARNING CONTINUES FOR
THE SUSQUEHANNA RIVER AT HARRISBURG.
* FROM THIS AFTERNOON TO MONDAY MORNING...OR UNTIL THE WARNING IS
CANCELLED.
* AT 4 AM FRIDAY THE STAGE WAS 13.7 FEET AND RISING.
* FLOOD STAGE IS 17.0 FEET.
* MODERATE FLOODING IS FORECAST.
* THE RIVER IS FORECAST TO RISE ABOVE FLOOD STAGE BY THIS AFTERNOON
AND CREST JUST BELOW 21.5 FEET BY EARLY AFTERNOON TOMORROW.
THE RIVER WILL FALL BELOW FLOOD STAGE BY EARLY MONDAY MORNING.
* AT 21.0 FEET...HOMES ON BOTH BANKS ARE AFFECTED BY HIGH WATER.
THIS IS THE APPROXIMATE LEVEL OF ROUTES 11 AND 15...UPSTREAM OF THE
MARKET STREET BRIDGE.
$$
PAC071-133-112208-
/O.EXT.KCTP.FL.W.0023.110311T1600Z-000000T0000Z/
/MRTP1.2.ER.110311T1600Z.110312T2300Z.000000T0000Z.NO/
508 AM EST FRI MAR 11 2011
THE FLOOD WARNING CONTINUES FOR
THE SUSQUEHANNA RIVER AT MARIETTA.
* FROM THIS MORNING UNTIL FURTHER NOTICE.
* AT 4 AM FRIDAY THE STAGE WAS 47.3 FEET AND RISING.
* FLOOD STAGE IS 49.0 FEET.
* MODERATE FLOODING IS FORECAST.
* THE RIVER IS FORECAST TO RISE ABOVE FLOOD STAGE BY LATE THIS
MORNING AND CREST JUST BELOW 54.0 FEET BY TOMORROW EVENING.
* AT 54.0 FEET...NUMEROUS HOMES AND BUSINESSES IN THE COLUMBIA AND
WRIGHTSVILLE AREAS ARE AFFECTED BY HIGH WATER. THE WILTON COMPANY
IN WRIGHTSVILLE EXPERIENCES PROBLEMS WITH HIGH WATER.
$$
PAC027-109-119-112208-
/O.EXT.KCTP.FL.W.0012.000000T0000Z-110312T1200Z/
/PNCP1.3.ER.110311T0028Z.110311T0348Z.110312T0600Z.NR/
508 AM EST FRI MAR 11 2011
THE FLOOD WARNING CONTINUES FOR
THE PENNS CREEK NEAR PENNS CREEK.
* AT 4 AM FRIDAY THE STAGE WAS 10.0 FEET AND FALLING.
* FLOOD STAGE IS 8.0 FEET.
* MODERATE FLOODING IS FORECAST.
* THE CREEK WILL CREST NEAR 10.3 FEET THIS MORNING.
THE CREEK WILL FALL BELOW FLOOD STAGE AFTER MIDNIGHT TONIGHT.
* AT 10.0 FEET...HIGH WATER OVERFLOWS BOTH BANKS. SEVERAL HOMES AND
COTTAGES ON THE LEFT OR NORTH BANK ARE AFFECTED. MANY SECONDARY
ROADS ALONG THE CREEK ARE CLOSED DUE TO HIGH WATER LEVELS.
$$
PAC099-112207-
/O.EXT.KCTP.FL.W.0024.000000T0000Z-110312T0200Z/
/SMDP1.2.ER.110310T1931Z.110311T0845Z.110311T2000Z.NO/
508 AM EST FRI MAR 11 2011
THE FLOOD WARNING CONTINUES FOR
THE SHERMAN CREEK AT SHERMANS DALE.
* AT 4 AM FRIDAY THE STAGE WAS 11.8 FEET AND FALLING.
* FLOOD STAGE IS 9.0 FEET.
* MODERATE FLOODING IS FORECAST.
* THE RIVER IS NEAR CREST THIS MORNING AND WILL FALL BELOW
FLOOD STAGE BY LATE THIS AFTERNOON.
* AT 11.0 FEET...A NUMBER OF HOMES ALONG RIVER ROAD AND OTHER LOW
LYING AREAS ADJACENT TO SHERMAN CREEK ARE AFFECTED BY HIGH WATER.
$$
PAC041-133-112207-
/O.CON.KCTP.FL.W.0014.000000T0000Z-110313T0000Z/
/CPHP1.2.ER.110310T2155Z.110311T1200Z.110312T1800Z.NO/
508 AM EST FRI MAR 11 2011
THE FLOOD WARNING CONTINUES FOR
THE YELLOW BREECHES CREEK NEAR CAMP HILL.
* AT 4 AM FRIDAY THE STAGE WAS 9.5 FEET AND FALLING.
* FLOOD STAGE IS 7.0 FEET.
* MODERATE FLOODING IS FORECAST.
* THE RIVER WILL CREST NEAR 9.7 FEET BY THIS MORNING.
THE RIVER WILL FALL BELOW FLOOD STAGE EARLY AFTERNOON TOMORROW.
* AT 9.0 FEET...A NUMBER OF HOMES IN THE GREEN LANE FARMS DEVELOPMENT
ARE AFFECTED BY HIGH WATER. CEDAR CLIFF DRIVE ON THE LEFT BANK
UPSTREAM FROM THE BRIDGE IS INUNDATED. CREEKWOOD DRIVE HAS SEVERAL
FEET OF WATER ON IT, AND WATER IS APPROACHING HOMES.
$$
PAC043-075-107-112207-
/O.EXT.KCTP.FL.W.0015.000000T0000Z-110312T1500Z/
/HTVP1.2.ER.110310T2221Z.110311T1200Z.110312T0900Z.NO/
508 AM EST FRI MAR 11 2011
THE FLOOD WARNING CONTINUES FOR
THE SWATARA CREEK AT HARPER TAVERN.
* AT 4 AM FRIDAY THE STAGE WAS 12.5 FEET AND RISING.
* FLOOD STAGE IS 9.0 FEET.
* MODERATE FLOODING IS FORECAST.
* THE CREEK WILL CREST NEAR 13.0 FEET THIS MORNING.
THE CREEK WILL FALL BELOW FLOOD STAGE EARLY TOMORROW MORNING.
* AT 14.0 FEET...A NUMBER OF HOMES ALONG THE CREEK ARE AFFECTED.
SOME EVACUATIONS ARE NECESSARY.
$$
PAC043-075-112207-
/O.EXT.KCTP.FL.W.0016.000000T0000Z-110312T1900Z/
/HERP1.1.ER.110311T0107Z.110311T1800Z.110312T1300Z.NO/
508 AM EST FRI MAR 11 2011
THE FLOOD WARNING CONTINUES FOR
THE SWATARA CREEK NEAR HERSHEY.
* AT 4 AM FRIDAY THE STAGE WAS 8.1 FEET AND RISING.
* FLOOD STAGE IS 7.0 FEET.
* MINOR FLOODING IS FORECAST.
* THE CREEK WILL CREST NEAR 9.0 FEET BY THIS AFTERNOON.
THE CREEK WILL FALL BELOW FLOOD STAGE TOMORROW MORNING.
* AT 10.0 FEET...A FEW HOMES ADJACENT TO THE CREEK UPSTREAM OF THE
ROUTE 39 BRIDGE FLOOD.
$$
PAC043-112207-
/O.CON.KCTP.FL.W.0017.000000T0000Z-000000T0000Z/
/MIDP1.1.ER.000000T0000Z.110311T2300Z.000000T0000Z.NO/
508 AM EST FRI MAR 11 2011
THE FLOOD WARNING CONTINUES FOR
THE SWATARA CREEK AT MIDDLETOWN.
* AT 1 AM FRIDAY THE ESTIMATED STAGE WAS 10.4 FEET.
* FLOOD STAGE IS 11.0 FEET.
* MINOR FLOODING IS FORECAST.
* THE CREEK IS FORECAST TO CREST JUST BELOW 13.0 FEET LATE THIS
AFTERNOON.
* AT 12.0 FEET...BOTH BANKS OVERFLOW JUST UPSTREAM OF THE VINE STREET
BRIDGE. SEVERAL BASEMENTS ARE AFFECTED.
$$
PAC035-112207-
/O.EXT.KCTP.FL.W.0027.000000T0000Z-110312T1400Z/
/BECP1.1.ER.110311T0647Z.110311T1200Z.110312T0800Z.NO/
508 AM EST FRI MAR 11 2011
THE FLOOD WARNING CONTINUES FOR
THE BALD EAGLE CREEK NEAR BEECH CREEK STATION.
* AT 4 AM FRIDAY THE STAGE WAS 11.3 FEET AND RISING.
* FLOOD STAGE IS 11.0 FEET.
* MINOR FLOODING IS FORECAST.
* THE RIVER WILL CREST NEAR 12.0 FEET THIS MORNING.
THE RIVER WILL FALL BELOW FLOOD STAGE EARLY TOMORROW MORNING.
* AT 13.0 FEET...HOMES IN THE COTTAGE AREA ARE ISOLATED BY HIGH WATER
FROM BALD EAGLE CREEK.
$$
PAC081-113-112207-
/O.EXT.KCTP.FL.W.0019.110311T1141Z-110312T0100Z/
/LOYP1.1.ER.110311T1141Z.110311T1200Z.110311T1900Z.NO/
508 AM EST FRI MAR 11 2011
THE FLOOD WARNING CONTINUES FOR
THE LOYALSOCK CREEK AT LOYALSOCKVILLE.
* UNTIL THIS EVENING...OR UNTIL THE WARNING IS CANCELLED.
* AT 4 AM FRIDAY THE STAGE WAS 5.5 FEET AND RISING.
* FLOOD STAGE IS 12.0 FEET.
* MINOR FLOODING IS FORECAST.
* THE RIVER IS FORECAST TO RISE ABOVE FLOOD STAGE BY THIS MORNING AND
CREST NEAR 12.8 FEET BY THIS MORNING. THE RIVER WILL FALL BELOW
FLOOD STAGE BY THIS AFTERNOON.
* AT 13.0 FEET...SEVERAL HOMES AND THE LOYALSOCK GAME FARM ARE
AFFECTED BY HIGH WATER LEVELS.
$$
PAC013-061-112000-
/O.EXT.KCTP.FL.W.0026.000000T0000Z-110311T2000Z/
/SPKP1.1.ER.110311T0449Z.110311T1000Z.110311T1400Z.NO/
508 AM EST FRI MAR 11 2011
THE FLOOD WARNING CONTINUES FOR
THE LITTLE JUNIATA RIVER AT SPRUCE CREEK.
* AT 4 AM FRIDAY THE STAGE WAS 8.4 FEET AND FALLING.
* FLOOD STAGE IS 8.0 FEET.
* MINOR FLOODING IS FORECAST.
* THE RIVER IS NEAR CREST THIS MORNING. THE RIVER WILL FALL
BELOW FLOOD STAGE LATE THIS MORNING.
* AT 8.0 FEET...THE LEFT...OR NORTH BANK OVERFLOWS...AFFECTING
SEVERAL HOMES.
$$
PAC041-112207-
/O.EXT.KCTP.FL.W.0013.000000T0000Z-110313T0300Z/
/HGSP1.1.ER.110311T0310Z.110312T0000Z.110312T2100Z.NO/
508 AM EST FRI MAR 11 2011
THE FLOOD WARNING CONTINUES FOR
THE CONODOGUINET CREEK NEAR HOGESTOWN.
* AT 4 AM FRIDAY THE STAGE WAS 8.8 FEET AND RISING.
* FLOOD STAGE IS 8.0 FEET.
* MINOR FLOODING IS FORECAST.
* THE RIVER WILL CREST NEAR 9.8 FEET BY THIS EVENING.
THE RIVER WILL FALL BELOW FLOOD STAGE TOMORROW AFTERNOON.
* AT 10.0 FEET...SOME RESIDENCES IN THE VICINITY OF ERB'S BRIDGE
ROAD...PROWELL ROAD...STONE SPRING LANE...AND OYSTER MILL ROAD ARE
FLOODED.
$$
PAC123-112207-
/O.CON.KCTP.FL.W.0025.000000T0000Z-000000T0000Z/
/RSSP1.1.ER.110311T0200Z.110311T1800Z.000000T0000Z.NR/
508 AM EST FRI MAR 11 2011
THE FLOOD WARNING CONTINUES FOR
THE CONEWANGO CREEK AT RUSSELL.
* AT 3 AM FRIDAY THE STAGE WAS 9.4 FEET AND STEADY.
* FLOOD STAGE IS 9.0 FEET.
* MINOR FLOODING IS FORECAST.
* THE RIVER WILL CREST NEAR 9.5 FEET BY THIS AFTERNOON
THEN BEGIN FALLING.
* AT 10.0 FEET...A NUMBER OF HOMES ON THE RIGHT, OR WEST BANK ARE
AFFECTED. THE ROADWAY ON THE LEFT BANK IS ALSO AFFECTED.
$$
PAC071-133-111038-
/O.CAN.KCTP.FL.W.0018.000000T0000Z-110312T0436Z/
/LNCP1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
508 AM EST FRI MAR 11 2011
THE FLOOD WARNING IS CANCELLED FOR
THE CONESTOGA RIVER AT LANCASTER.
* AT 4 AM FRIDAY THE STAGE WAS 9.8 FEET AND FALLING.
* FLOOD STAGE IS 11.0 FEET.
* THE RIVER WILL CREST BELOW FLOOD STAGE NEAR 10.0 FEET THIS
MORNING.
* AT 11.0 FEET...GROFFTOWN ROAD WILL FLOOD.
$$415 WGUS81 KCTP 111526 FLSCTP FLOOD STATEMENT NATIONAL WEATHER SERVICE STATE COLLEGE, PA 1025 AM EST FRI MAR 11 2011 ...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN PENNSYLVANIA... LITTLE JUNIATA RIVER AT SPRUCE CREEK PRECAUTIONARY/PREPAREDNESS ACTIONS... SAFETY MESSAGE...NEVER DRIVE CARS THROUGH FLOODED AREAS!! THE WATER MAY BE TOO DEEP TO ALLOW SAFE PASSAGE. MOST DEATHS THAT OCCUR DURING FLOODING ARE RELATED TO VEHICLES TRYING TO CROSS FLOODED ROADWAYS. && PAC013-061-111555- /O.CAN.KCTP.FL.W.0026.000000T0000Z-110311T2000Z/ /SPKP1.1.ER.110311T0449Z.110311T0915Z.110311T1151Z.NO/ 1025 AM EST FRI MAR 11 2011 THE FLOOD WARNING IS CANCELLED FOR THE LITTLE JUNIATA RIVER AT SPRUCE CREEK. * AT 9 AM FRIDAY THE STAGE WAS 7.4 FEET AND FALLING. * THE RIVER FELL BELOW FLOOD STAGE AT 7 AM FRIDAY. * FLOOD STAGE IS 8.0 FEET. * THE RIVER WILL CONTINUE FALLING TO 4.0 FEET BY SUNDAY MORNING. * AT 8.0 FEET...THE LEFT...OR NORTH BANK OVERFLOWS...AFFECTING SEVERAL HOMES. $$ CR
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS State College, PA wrote its last area forecast discussion before this river flood warning went out at Mar 10, 10:22 PM EST, 2 hours earlier.
Area forecast discussion, Mar 10, 10:22 PM EST, 2 hours before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE STATE COLLEGE PA 1022 PM EST THU MAR 10 2011 .SYNOPSIS... COLDER AND DRIER AIR HAS ALREADY BEGUN TO MOVE IN AND SHOULD CONTINUE TO DRY OUT THE RAIN OVERNIGHT...AND TURN THE RAIN TO LIGHT SNOW IN THE WEST. AN UPPER LEVEL TROUGH WILL SWING THROUGH DURING THE DAY FRIDAY AND WILL BE FOLLOWED BY A FAST MOVING TROUGH ON SATURDAY WHICH SHOULD BRING MORE SNOW SHOWERS TO THE WESTERN MOUNTAINS. TEMPERATURES SLOWLY MODERATE TOWARD NORMAL BY MID-WEEK. && .NEAR TERM /UNTIL 7 AM FRIDAY MORNING/... OCCLUDED FRONT NOW THRU MOST OF THE CWA...AND WINDS HAVE GONE WESTERLY. DRIER AIR BEING BROUGHT IN ON GUSTY WEST WINDS WILL CONTINUE TO TURN ANY LINGERING PRECIP OVER THE WRN MTS TO SNOW THROUGH THE NEXT FEW HOURS. STILL HAVE SOME MINOR ACCUMS THERE OVERNIGHT. HOWEVER...MOST OF THE QPF IS PLACED TO THE WEST OF THE CWA...AND WIDESPREAD 3 INCH AMOUNTS BY MORNING LOOK HIGHLY UNLIKELY. THE WEST-FACING SLOPES OF SOMERSET AND CAMBRIA COS AND UP IN WARREN CO WILL SEE AN INCH OR TWO TONIGHT. REST OF THE AREA WILL JUST CONTINUE TO DRY OUT...AS ALL ACCUM PRECIP SHOULD BE OVER BY 06-08Z. FLOOD WARNINGS NOW COVER MOST OF THE REGION...WITH MANY REPORTS OF FLOODING ALONG THE SMALL CREEKS AND STREAMS. 8 RIVER FLOOD POINTS ARE CURRENTLY OVER FLOOD STAGE AND THE REST ARE STILL RISING. EXPECT A FEW OF THE SMALLER POINTS TO TURN AROUND LATER TONIGHT...BUT MOST WILL EITHER CONTINUE TO RISE OR ONLY CREST. THE LARGER POINTS WILL STILL BE RISING...THOUGH...AND FLOODING ALMOST CERTAIN AT MANY OF THOSE GAUGES. && .SHORT TERM /7 AM FRIDAY MORNING THROUGH FRIDAY NIGHT/... CYCLONIC FLOW AND COOL TEMPS IN MID-LEVELS COULD SUPPORT A PASSING SPRINKLE OR FLURRY PAST THE FAR WESTERN SLOPES OF THE CWA. BUT MOST AREAS SHOULD NOT MEASURE IN THE CENTRAL/SOUTH AND EAST. OUTSIDE THE HIGHER TERRAIN OF THE NORTH AND WEST...MOST AREAS WILL BE MOSTLY CLOUDY WITH TEMPERATURES MAINLY IN THE 30S TO LOWER 40S. TROUGH SWINGS THRU DURING THE DAY AND THE WESTERLY FLOW BEHIND IT WILL MOST LIKELY TURN THINGS TO SHOWERY PRECIP/SNOW OVER THE WEST. THIS COULD ALSO PUSH A FEW OF THOSE SHSN ANOTHER COUNTY TO THE EAST...BUT DOWNSLOPE WILL KILL MOST THINGS TRYING TO GET PAST/EAST OF THE ALLEGHENY FRONT. TEMPS STILL GET INTO THE U40S IN THE SW THANKS TO MORE SS AND DOWNSLOPE WARMING. && .LONG TERM /SATURDAY THROUGH THURSDAY/... UNSETTLED WEATHER OVER WEEKEND WITH CYCLONIC FLOW AND REINFORCING WAVE AND COLD AIR. BUT HIGH PRESSURE MONDAY AND TUESDAY WILL USHER IN DRIER A WORK WEEK. MOST OF THE COMING WEEK SHOULD BE ON THE DRY SIDE WITH THE BEST CHANCE OF PRECIPITATION LATE IN THE WEEK. FOR THE WEEKEND...A REINFORCING SHORT-WAVE DROPS INTO THE MEAN TROUGH OVER THE REGION LATE SATURDAY. THIS SHOULD KEEP MOSTLY CLOUDY COOL CONDITIONS OVER THE REGION WITH MODEST INCREASED CHANCE OF SNOW SHOWERS IN NORTHERN AREAS AND LAURELS SATURDAY NIGHT INTO EARLY SUNDAY. THERE COULD BE A PERIOD OF SNOW LATE SATURDAY INTO SUNDAY WITH MAINLY LIGHT ACCUMULATIONS...IF ANY. THIS SNOW COULD GET AS FAR EAST AS WILLIAMSPORT-STATE COLLEGE AND ALTOONA BUT SHORT-LIVED PERIOD OF LIGHT SNOW OF NO CONSEQUENCE IF IT OCCURS. THE SREF IS LESS AGGRESSIVE AND NO LONGER HINTS OF THIS SYSTEM GETTING TOO FAR SOUTH INTO PA. THE COMING WORK WEEK....HIGH PRESSURE FINALLY MOVES OVER THE REGION MONDAY WHICH SHOULD HELP CLEAR THINGS OUT AND PUT AN END TO THE SHOWERY REGIME. THIS HIGH PRESSURE RETREATS TO THE EAST TUESDAY AND SOUTHWESTERLY FLOW SHOULD SLOWLY MODERATE TEMPERATURES LATE TUESDAY INTO WEDNESDAY. LATE IN THE WEEK...A FRONTAL SYSTEM LATE IN THE WEEK COULD BRING SOME MOISTURE AND THE POTENTIAL FOR RAIN INTO THE REGION LATE THURSDAY OR FRIDAY. CURRENT GEFS WOULD FAVOR CHANCE RAIN FRIDAY. BUT TIMING IS UNCERTAIN. && .AVIATION /03Z FRIDAY THROUGH TUESDAY/... EXPECT POOR FLYING CONDS TO PERSIST TONIGHT AND MUCH OF FRIDAY... AS FNTL WAVE LIFTS NWD ALONG THE BNDRY AND OCCLUDES NEAR LAKE ONTARIO BY 11/12Z. HVY RAINS ARE LKLY THRU 06Z. OCCLD FROPA EARLY FRI 06-12Z WILL SHIFT WINDS TO A WLY COMPNT AND IMPROVE LOCAL VIS AND CIGS ACROSS ERN TERMINALS. HOWEVER COLD AIR WRAPPING AROUND THE WEST SIDE OF THE SYS WILL COMBINE WITH SOME UPSLOPE TO KEEP MVFR/IFR CONDS AT BFD/JST..WITH PRECIP CHANGING OVER TO SNOW BY FRI MORNING. AOO AND UNV WILL SEE MVFR CIGS. FAST MOVG CLIPPER SYS MAY BRING LGT SN OR RA TO THE AREA ON SAT. OUTLOOK... SAT-TUE...MVFR/IFR WEST WITH SCT -SHSN AND MVFR/VFR EAST. && .CTP WATCHES/WARNINGS/ADVISORIES... FLOOD WATCH UNTIL 7 AM EST FRIDAY FOR PAZ004>006-010>012- 017>019-024>028-033>037-041-042-045-046-049>053-056>059- 063>066. && SYNOPSIS...GRUMM/DEVOIR NEAR TERM...DANGELO SHORT TERM...GRUMM LONG TERM...GRUMM AVIATION...MARTIN
Hazardous weather outlook, Mar 10, 10:49 PM EST, 1 hour 33 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE STATE COLLEGE PA 1049 PM EST THU MAR 10 2011 PAZ005-006-010>012-017>019-024>028-033>037-041-042-045-046-049>053- 056>059-063>066-120400- MCKEAN-POTTER-ELK-CAMERON-NORTHERN CLINTON-CLEARFIELD- NORTHERN CENTRE-SOUTHERN CENTRE-CAMBRIA-BLAIR-HUNTINGDON-MIFFLIN- JUNIATA-SOMERSET-BEDFORD-FULTON-FRANKLIN-TIOGA-NORTHERN LYCOMING- SULLIVAN-SOUTHERN CLINTON-SOUTHERN LYCOMING-UNION-SNYDER-MONTOUR- NORTHUMBERLAND-COLUMBIA-PERRY-DAUPHIN-SCHUYLKILL-LEBANON-CUMBERLAND- ADAMS-YORK-LANCASTER- 1049 PM EST THU MAR 10 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...TONIGHT. MINOR FLOODING IS EXPECTED THROUGH THE NIGHT...AND FLOOD WARNINGS CONTINUE FOR MUCH OF THE AREA. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. PAZ004-120400- WARREN- 1049 PM EST THU MAR 10 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...TONIGHT. RAIN WILL TURN TO SNOW...AND LIGHT SNOW WILL ACCUMULATE JUST AN INCH OR TWO TONIGHT. MINOR FLOODING WILL CONTINUE FOR MUCH OF THE NIGHT. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. ANOTHER INCH OR TWO OF SNOW IS POSSIBLE ON FRIDAY. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
In the hours before
Special weather statement, Mar 10, 7:24 PM EST, 4 hours 58 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
724 PM EST THU MAR 10 2011
PAZ063>065-110100-
ADAMS PA-CUMBERLAND PA-YORK PA-
724 PM EST THU MAR 10 2011
...A STRONG THUNDERSTORM WILL AFFECT EASTERN ADAMS...SOUTH CENTRAL
CUMBERLAND AND WESTERN YORK COUNTIES...
AT 721 PM EST...A STRONG THUNDERSTORM WAS NEAR PENNVILLE...MOVING
NORTH AT 45 MPH.
WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THIS STORM. THIS STORM WILL BE
NEAR NEW OXFORD AROUND 740 PM...FRANKLINTOWN AROUND 750 PM AND MOUNT
HOLLY SPRING AROUND 755 PM.
THIS WILL IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 15...ROUTE 30...
STATE ROAD 94...STATE ROAD 97.
LAT...LON 4011 7723 4012 7688 3972 7687 3971 7696
3972 7711
FORECASTER: MARTINSpecial weather statement, Mar 10, 7:55 PM EST, 4 hours 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
755 PM EST THU MAR 10 2011
PAZ056-057-059-063>066-110200-
ADAMS PA-CUMBERLAND PA-DAUPHIN PA-LANCASTER PA-LEBANON PA-PERRY PA-
YORK PA-
755 PM EST THU MAR 10 2011
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT EASTERN ADAMS...EASTERN
CUMBERLAND...LANCASTER...LEBANON...SOUTHERN DAUPHIN...SOUTHERN PERRY
AND YORK COUNTIES...
AT 750 PM EST...A LINE OF STRONG THUNDERSTORMS WAS LOCATED FROM MOUNT
HOLLY SPRING TO 30 MILES SOUTH OF MANCHESTER...MOVING NORTHEAST AT
45 MPH.
WIND GUSTS TO 50 MPH ARE POSSIBLE WITH THESE STORMS. THESE STORMS
WILL BE NEAR CARLISLE...CARLISLE SPRINGS...SHERMANSDALE...AND
LANDISBURG AROUND 800 PM...HOGESTOWN...WERTZVILLE...DUNCANNON...AND
SHIREMANSTOWN AROUND 810 PM...WORMLEYSBURG AND HARRISBURG AROUND 820
PM.
THIS WILL IMPACT THE FOLLOWING CENTRAL PENNSYLVANIA INTERSTATES...THE
PENNSYLVANIA TURNPIKE BETWEEN MILE MARKERS 216 AND 285...I-78 BETWEEN
MILE MARKERS 0 AND 8...I-81 BETWEEN MILE MARKERS 39 AND 93...I-83
BETWEEN MILE MARKERS 1 AND 50...I-283.
LAT...LON 4034 7744 4050 7643 4038 7625 4037 7621
4033 7616 4000 7596 3992 7600 3987 7599
3985 7602 3978 7606 3973 7610 3972 7615
3972 7708
FORECASTER: MARTINLocal storm report, Mar 10, 9:05 PM EST, 3 hours 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
905 PM EST THU MAR 10 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0858 PM FLOOD TREMONT 40.63N 76.39W
03/10/2011 SCHUYLKILL PA EMERGENCY MNGR
WATER ACROSS PARTS OF ROUTE 209. STREAMS NEAR OR OVER
BANKFULL COUNTYWIDE.
&&
EVENT NUMBER CTP1100007
EVANEGOThe office that day
Everything else NWS State College, PA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 10, 7:24 PM EST | Special Weather Statement | CTP | Adams | 36 min |
| Mar 10, 7:55 PM EST | Special Weather Statement | CTP | Cumberland, Dauphin, Lancaster, Lebanon, York | 65 min |
| Mar 10, 8:06 PM EST | River Flood Warning | CTP | Warren | 4 days |
| Mar 11, 1:01 AM EST | Winter Weather Advisory | CTP | Cambria, Clearfield, Elk, McKean, Somerset, Warren | 21 hr |
| Mar 11, 1:12 AM EST | River Flood Warning | CTP | Clinton | 20 hr |
| Mar 11, 2:26 AM EST | Areal Flood Warning | CTP | Adams, Bedford, Blair, Cambria, Centre, Clearfield and 11 more | 8 hr |
| Mar 11, 4:27 AM EST | River Flood Warning | CTP | Northumberland, Union | 35 hr |
| Mar 11, 4:27 AM EST | River Flood Warning | CTP | Northumberland, Union | 37 hr |
| Mar 11, 4:52 AM EST | Areal Flood Warning | CTP | Clinton, Columbia, Dauphin, Lancaster, Lebanon, Lycoming and 6 more | 8 hr |
| Mar 11, 7:35 AM EST | River Flood Warning | CTP | Lycoming | 27 hr |
| Mar 11, 7:35 AM EST | River Flood Warning | CTP | Lycoming, Northumberland, Union | 27 hr |
| Mar 11, 10:02 AM EST | River Flood Warning | CTP | Lycoming | 6 hr |
Nearby
River Flood Warnings in Pennsylvania, 2011Every river flood warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.